Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BBMOTG

Does brain fog and inattentiveness subside under Accutane?

Recommended Posts

I've been on Accutane for about a week now and the medication is having a deleterious impact on my attention span. I can't focus on one task for more than 30 minutes before my mind wanders off onto something else; I feel like a different person. As I student, I find this particularly worrying as I have upcoming mock examinations that are going to play a pretty big role in my future. In other words, if my concentration problems don't subside, my life might be permanently screwed. 

What should I do? Should I stop taking Roaccutane or do concentration issues subside? 

 

Share this post


Link to post
Share on other sites

This is just a heads-up that the FDA states you should discontinue the drug and see a doctor if you have symptoms relating to "school or work performance going down, or trouble concentrating." Later in that same statement, the FDA does acknowledge that quitting the drug isn't always enough to curtail these effects: "Discontinuation of treatment may be insufficient and further evaluation may be necessary." Personally, my Accutane treatment ended in July 2012 and I still suffer from cloudy thinking, brain fog, and anhedonia. Best of luck. It's admirable that you stay so vigilant of your body.

Edited by ACCUiTy_drANE

Share this post


Link to post
Share on other sites

1 week and already have adverse side effects is not good.
accutane does have a negative impact on study and the knock on affect of this on future study and career can be devastating.

Think about it - this drug is affecting your brain!!
 

Edited by hatetane

Share this post


Link to post
Share on other sites
On 4/15/2017 at 4:45 PM, BBMOTG said:

I've been on Accutane for about a week now and the medication is having a deleterious impact on my attention span. I can't focus on one task for more than 30 minutes before my mind wanders off onto something else; I feel like a different person. As I student, I find this particularly worrying as I have upcoming mock examinations that are going to play a pretty big role in my future. In other words, if my concentration problems don't subside, my life might be permanently screwed. 

What should I do? Should I stop taking Roaccutane or do concentration issues subside? 

 

Get off of it RIGHT NOW for your own good. You are taking a chemo drug which messes with your brain, and permaneantly suchs you dry of emotions, motivation, libido, and much more. Do anything in your power to stop. Don't even ingest ONE more pill of that psychologically manipulating poison.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×